# SDR AALA20160216016

- Difficulty date: February 16, 2016
- Submitted: February 19, 2016
- Operation: Air carrier
- Aircraft: N971TW
- Make and model: Doug DC-9-83
- Aircraft serial: 53621
- Aircraft time: 45,197 hours, 22,287 cycles
- System (JASC): 3234 · Landing Gear Selector
- Part: Switch
- Part number: DT2RA7
- Condition: Faulty
- Location: Zone 200
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: L

## Discrepancy

UNSAFE GEAR DOWN INDICATION ON APPROACH.  THE FLIGHT EXECUTED A MISSED APPROACH & DECLARED AN EMER.  ON SECOND APPROACH, FOLLOWED QRH PROCEDURES & EXTENDED THE GEAR.  LANDED WITH THE GEAR DOORS DOWN & MAKING CONTACT WITH THE DOOR SKIDS.  R & R LG HANDLE SWITCH S1-89 IAW AMM 32-60-06.  OPERATIONALLY CHECKED GOOD.  THE ACFT WAS GNDED.
